# SDR 2010FA0000813

- Difficulty date: August 9, 2010
- Submitted: August 9, 2010
- Operation: General aviation
- Aircraft: N526JL
- Make and model: Airbus A300*
- Aircraft serial: 1546
- Aircraft time: 29,202 hours, 11,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5391160920000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LT SIDE FLOOR SUPPORT PROFILE CRACKED AT FR 24 LBL 10. PROFILE IS LISTED AS PRIMARY STRUCTURE. R & R PROFILE IAW SRM 51-42-11.
